# SDR AALA201803209001

- Difficulty date: March 18, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 55,560 hours, 22,650 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: 27354
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE APPEARS TO BE FALLING OUT OF THE COVER,  SLIDE FIRING PIN AND CHAIN ARE DRAGGING OVER THE DOOR THRESHOLD. REPLACED THE R1 DOOR ESCAPE SLIDE IAW AMM 25-66-01.
